# SDR SWAA2020022841952

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A5125
- Condition: Corroded
- Location: Bs 767-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD SHIELD ATTACH ANGLE FOUND CORRODED AFTER SHIELD BETWEEN BS. 767 TO BS. 780, RBL 22. / R&R ANGLE IAW SRM, AMM, AND DWG.
